Confusion caused by similar containers of eye drops and superglue

Ehud Leibowitz, Shmuel Levartovsky

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A 43-year-old woman instilled a drop of cyanoacrylate adhesive into her eye, mistaking the plastic container for a single-use vial of artificial tears (Refresh). Mild corneal and conjunctival erosions healed in 24 hours without reducing visual acuity. Similar packaging of containers of eye medications and toxic materials may lead to confusion, with the risk of serious ocular injury. An obvious distinction must be made between the containers to prevent this.

Original languageEnglish
Pages (from-to)11-12
Number of pages2
JournalAnnals of Ophthalmology - Glaucoma
Volume32
Issue number1
DOIs
StatePublished - 1 Jan 2000
Externally publishedYes

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint

Dive into the research topics of 'Confusion caused by similar containers of eye drops and superglue'. Together they form a unique fingerprint.

Cite this